English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Exact results for perturbative Chern-Simons theory with complex gauge group

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235162

Dimofte,  Tudor
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235377

Gukov,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zagier_exact_oa_2009.pdf
(Any fulltext), 823KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zagier, D., Dimofte, T., Gukov, S., & Lenells, J. (2009). Exact results for perturbative Chern-Simons theory with complex gauge group. Communications in Number Theory and Physics, 3(2), 363-443. Retrieved from http://www.intlpress.com/CNTP/p/2009/CNTP-3-2-A4-dimofte.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26A6-6
Abstract
There is no abstract available